# SDR REXA2024110701438

- Difficulty date: September 17, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345S
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER REQUIRES REPLACEMENT DUE TO PREVIOUS REPAIR REMOVED PAX DOOR AFT FORMER IAW CRJ700 SRM 51-42-06-001-001-A01 AND THEN INSTALLED NEW SERVICEABLE PAX DOOR AFT FORMER IAW CRJ700 SRM 51-42-06-001-001-A01
